# SDR FDEA201007122487

- Difficulty date: July 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB60083
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE SKIN STA 1134 TO STA 1146 LONGERON 43L. EXISTING REPAIR AT FUSELAGE SKIN STA 1134 TO STA 1146 LONGERON 43L EVALUATED AND FOUND NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-35-01, VOL II REV 96 AND NEW REPAIR CARRIED OUT IAW SRM 53-20-00 FIG 6 VOL I, REV 96.  EO NR 8-5100-7-5001, A7, PART 1, TITLE: "STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING SMR'S ON ACFT BEING INDUCTED INTO MX SYS 14CFR 121.368,   121.707" HAS BEEN ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
